MathSciNet Relay Station
MathSciNet bibliographic data
MR1469465 (99f:58194) 58G12 (53C21 57R19 57R20)
Botvinnik, Boris; Gilkey, Peter B. The eta invariant and the Gromov-Lawson conjecture for elementary abelian groups of odd order. Topology Appl. 80 (1997), no. 1-2, 43–53.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement